# SDR UPS99829080

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, AFT PIT FRAME CAP AT FS 1120 HAS SEVERAL MISSING FASTENERS AND CORRODED NUT PLATES.  FABRICATED REPAIR ANGLES, FILLERS, ALODINED AND PRIMED.  REMOVED FRAME CAP, CLEANED CORROSION.  REMOVED INTERCOSTAL, CLEANED CORROSION.  INSTALLED REPAIR ANGLES, FILLERS, FRAME CAP AND INTERCOSTAL IAW DC8 SRM 51-1-21 AND TIMCO DWG DC08-53-0229.
